Alert archive / New York / River Flood Warnings in 2014

River Flood Warning 4, NWS Burlington, VT

April 13, 2014Clinton County, Essex County, New York

NWS Burlington, VT issued this river flood warning at Apr 13, 2014, 8:52 PM EDT for Clinton County, Essex County, New York. It took effect at Apr 13, 2014, 10:44 PM EDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 8:52 PM EDT (00:52 UTC)
In effect from
Apr 13, 2014, 10:44 PM EDT
Expired
Apr 14, 2014, 9:53 AM EDT
In force
11 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
Minor

Counties Clinton County, NY, Essex County, NY

The radar

The Burlington radar (KCXX), 37 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch of the Ausable River at Au Sable Forks (ASFN6). The gauge peaked at 7.55 ft at Apr 15, 2014, 2:00 AM EDT.

actionminormoderate4681004/1404/15
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WGUS41 KBTV 140052
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
852 PM EDT SUN APR 13 2014

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-141353-
/O.NEW.KBTV.FL.W.0004.140414T0244Z-140414T1353Z/
/ASFN6.1.ER.140414T0244Z.140414T0600Z.140414T0753Z.NO/
852 PM EDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM SUNDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY NIGHT AND CONTINUE TO 
  RISE TO NEAR 7.4 FEET BY AFTER MIDNIGHT MONDAY. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY MONDAY.
* IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER BEGINS
  TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N NEAR MARCY
  FIELD. HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS NEAR KEESEVILLE.

&&
    
LAT...LON 4461 7343 4447 7338 4437 7361 4411 7372
      4413 7391 4449 7378             

$$
1 follow-up statement
277 
WGUS81 KBTV 141233
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
833 AM EDT MON APR 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-141303-
/O.CAN.KBTV.FL.W.0004.000000T0000Z-140414T1353Z/
/ASFN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 AM EDT MON APR 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT  7:15 AM MONDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE EARLIER THIS MORNING
  AND WILL CONTINUE TO SLOWLY FALL TODAY. 

&&
    
LAT...LON 4461 7343 4447 7338 4437 7361 4411 7372
      4413 7391 4449 7378             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 13, 7:48 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 13, 7:48 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
748 PM EDT SUN APR 13 2014

.SYNOPSIS...
OTHER THAN A FEW SHOWERS ACROSS THE FAR NORTH AND WEST OVERNIGHT INTO
MONDAY...MILD AND MAINLY DRY WEATHER IS EXPECTED ACROSS THE
REGION. A STRONG COLD FRONT WILL APPROACH AND CROSS THE AREA LATER
MONDAY NIGHT INTO TUESDAY WITH WIDESPREAD RAINFALL AND A CHANCE OF
AN ISOLATED STORM. SHARPLY COLDER AIR FOLLOWS THE FRONT WITH RAIN
CHANGING TO LIGHT SNOW OR SNOW SHOWERS BEFORE ENDING TUESDAY
NIGHT. A MAINLY SUNNY BUT CHILLY DAY IS EXPECTED ON WEDNESDAY
BEFORE TEMPERATURES MODERATE BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 748 PM EDT SUNDAY...COMPOSITE RADAR LOOP SHOWING SHOWERS
ALONG WITH SOME EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST QUEBEC AND
SOUTHEAST ONTARIO...WEST OF THE SAINT LAWRENCE VALLEY AT THIS
TIME. RADAR TRENDS SHOWING THIS ACTIVITY MOVING NORTHEAST AND
STAYING IN CANADA AT THIS TIME. MODELS HINTING THAT SOME OF THIS
SHOWER ACTIVITY MAY MOVE INTO THE NORTHERN PORTION OF THE FORECAST
AREA OVERNIGHT...SO WILL CONTINUE CHANCE POPS FOR SHOWERS ACROSS
THE NORTHERN FORECAST ZONES. OTHERWISE...HAVE POPULATED THE GRIDS
WITH THE LATEST SURFACE OBSERVATIONS. RIVER GAGES ON THE AUSABLE
RIVER IN NORTHERN NEW YORK APPROACHING FLOOD STAGE AT THIS TIME.
THIS RISE IN THE RIVER IS DUE MAINLY TO SNOW MELT ACROSS THE
ADIRONDACKS. WILL CONTINUE TO MONITOR THIS CLOSELY.

PREVIOUS DISCUSSION FROM 424 PM EDT SUNDAY...CHANGEABLE CONDS CONTINUE
ACROSS THE FORECAST AREA LATE THIS AFTERNOON AS STRONG WARM FRONT
CONTINUES TO LIFT SLOWLY NORTH AND EAST TOWARD THE INTL BORDER PER
LATEST SATELLITE/SFC OBSERVATIONS. TEMPERATURES MARKEDLY VARIABLE
SOUTHWEST TO NORTHEAST AS OF 300 PM...RANGING FROM THE 60S INTO
THE LOWER 70S IN MOST PLACES WEST OF THE GREENS...TO THE 50S AND
EVEN 40S FURTHER NORTH AND EAST...ESP NORTHEASTERN VT. AS
SOUTHWESTERLY FLOW CONTINUES TO BUILD/DEEPEN
OVERNIGHT...TEMPERATURES SHOULD HOLD ON THE MILD SIDE AND HAVE
LEANED HEAVILY TOWARD THE RAW 12Z BTV4 MODEL T OUTPUT...SUGGESTING
NEAR STEADY READINGS IN MOST PLACES WITH MAINLY 50S
EXPECTED...THOUGH SOME 40S NC/NE VT. MESOSCALE MODELS REMAIN
INSISTENT THAT A CLUSTER OF SHOWERS/ISOLD STORMS MAY FORM ALONG
THE SOUTHERN EDGE OF THE DEEPER 850-500MB FLOW JUST SOUTH OF THE
WARM FRONT THIS EVENING ALONG OUR INTL BORDER COUNTIES...AND GIVEN
CONSISTENCY AMONG THESE SOLNS I'VE MAINTAINED TOKEN CHC POPS IN
THESE LOCATIONS ACCORDINGLY. THIS IS A CONDITIONAL FCST
HOWEVER...AND TO BE HONEST MY CONFIDENCE LEVEL OF SOMETHING
ACTUALLY DEVELOPING IS BELOW 50% BASED OFF LATEST MOVEMENT OF ERN
LAKES SHORTWAVE AND CANADIAN RADAR TRENDS. OF MORE CERTAINTY WILL
BE MAINLY DRY WEATHER ACROSS OUR CENTRAL AND SOUTHERN COUNTIES
WHICH WILL BE FURTHER REMOVED FROM DEEPER MOISTURE/DYNAMICAL
FORCING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 424 PM EDT SUNDAY...BY TOMORROW THE FORECAST AREA IS FIRMLY
ENTRENCHED INTO MILD/WARM SOUTHWESTERLY FLOW AS WARM FRONT WILL
HAVE LIFTED WELL NORTH INTO SOUTHERN CANADA AND SURFACE COLD FRONT
WILL REMAIN FAR TO OUR WEST ACROSS THE CENTRAL GREAT LAKES STATES.
TYPICAL WITH EARLY SEASON BERMUDA UPPER RIDGING...THE H5 FLOW IS
SOMEWHAT "DIRTY" WITH VARIABLE CLOUDS AND EMBEDDED WEAK MID LEVEL
SHORTWAVE ENERGY BUNDLES RIDING NORTHEAST IN THE DEEP
SOUTHWESTERLY FLOW ALOFT. ENOUGH CONFIDENCE HOWEVER THAT AT LEAST
SOME OF THIS ENERGY MAY SPARK A FEW/SCT SHOWERS ACROSS OUR ST
LAWRENCE VALLEY/WRN DACK COUNTIES BY THE AFTERNOON HOURS AND HAVE
MAINTAINED SOLID CHC TO LOW LIKELY POPS IN THESE AREAS
ACCORDINGLY. FURTHER EAST DRY WEATHER EXPECTED WITH A HIGHER
PERCENTAGE OF SUNSHINE EXPECTED. TEMPERATURES VERY MILD TO
WARM...AND CONSIDERING BACK-TRAJECTORY ANALYSIS AT 500-1000M
SUGGESTS SOURCE AIR WILL COME FROM THE GA/SC AREA TODAY...HIGHS IN
THE 70S FOR MOST AREAS APPEARS REASONABLE...WITH SOLID 70S TO
PERHAPS NEAR 80 IN A FEW SPOTS IN THE CHAMPLAIN AND ST LAWRENCE
VALLEYS. RECORD HIGHS FOR THE DATE MAINLY IN THE LOWER 80S SO IT
APPEARS THEY'LL BE JUST OUT OF REACH. IT WILL ALSO TREND QUITE
BREEZY THROUGH THE DAY AND WITH DEEPENING PBL MIXING
SOUTH/SOUTHWESTERLY GUSTS INTO THE 25 TO 35 MPH RANGE IN MOST
SPOTS LOOKS ON TRACK. COULD SEE GUSTS A TAD HIGHER ABOVE 40 MPH IN
FAVORED LOCATIONS OF THE CHAMPLAIN AND ST LAWRENCE VALLEYS AND IF
FUTURE MODEL DATA REMAINS CONSISTENT...A WIND ADVISORY MAY BE
NEEDED ACROSS SOME OF THIS AREA ON MONDAY.

THEN CONTINUED BREEZY AND MILD MONDAY NIGHT UNDER CONTINUED SOUTH
FLOW. LOWS AGAIN MAINLY IN THE 50S...WITH A FEW SPOTS IN THE
CHAMPLAIN VALLEY (BTV FOR EXAMPLE) LIKELY NOT FALLING BELOW THE 60F
MARK. AFOREMENTIONED STRONG COLD FRONT WILL BE SLOWLY EDGING EAST
FROM THE EASTERN GREAT LAKES STATES OVERNIGHT...WITH PRECIPITATION
CHANCES INCREASING STEADILY ACROSS OUR NRN NY COUNTIES AS THE NIGHT
WEARS ON. COULD SEE A FEW STRAY SPRINKLES/LIGHT SHOWERS FURTHER EAST
INTO VERMONT LATE...BUT AT THIS POINT I FEEL MOST AREAS WILL REMAIN
MAINLY DRY AT THIS POINT...ESP EASTERN VT.

STRONG COLD FRONT THEN PUSHES ACROSS THE AREA DURING THE DAYLIGHT
HOURS ON TUESDAY WITH WIDESPREAD MODERATE TO LOCALLY HEAVY RAINFALL
EXPECTED. INCREDIBLY SHARP THERMAL GRADIENT E-W ACROSS THE
BOUNDARY...AND HAVE AGAIN LEANED HEAVILY TOWARD RAW BTV4 T
PROGS...SUGGESTING EARLY HIGHS IN THE 60S...CRASHING SHARPLY BY DAYS
END INTO THE 30S WEST AND 40S EAST. INDEED...TEMPS MAY FALL AS MUCH
AS 15 DEG IN THE FIRST HOUR BEHIND FROPA IN ANY GIVEN AREA. AS MUCH
COLDER AIR WORKS IN ALOFT...PCPN WILL TRANSITION TO A MIX OF
RAIN/SNOW...THEN A WET SNOW/SHSN BY LATE AFTERNOON ACROSS NRN
NY...AND EARLY EVENING INTO VT BEFORE ENDING BY MIDNIGHT OR SHORTLY
THEREAFTER AS FRONT CLEARS EAST. SOME MINOR ACCUMULATIONS WILL BE
LIKELY IN THE NORTHERN MOUNTAINS WHERE I'VE SUGGESTED 1-3 INCH
ACCUMULATIONS ABOVE 1000 FEET...AND LOCALLY TO NEAR 5 INCHES AT
SUMMIT LEVEL. LESSER AMOUNTS IN THE DEEPER VALLEY FLOORS...BUT EVEN
HERE A QUICK/WET DUSTING-INCH WILL BE POSSIBLE. QUITE A CHANGE FROM
MONDAY'S WARM TEMPERATURES INDEED!

BY LATER TUESDAY NIGHT CONDITIONS TREND DRY AS DEEPER MOISTURE PULLS
WELL EAST AND DEEP LAYER HIGH PRESSURE BUILDS IN FROM THE GREAT
LAKES STATES. AS SKIES TREND CLR/PTLY CLOUDY OVERNIGHT...LOWS WILL
TREND QUITE CHILLY...BOTTOMING OUT IN THE 20S WITH A FEW UPPER TEENS
POSSIBLE IN COLDER SPOTS IN THE NORTHERN MOUNTAINS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 330 PM EDT SUNDAY...MUCH QUIETER WX ANTICIPATED FOR WEDS
THRU FRIDAY AS SFC HIGH PRES BUILDS DIRECTLY OVERHEAD. STRONG CAA
ON WEDS WL RESULT IN MUCH BLW NORMAL TEMPS WITH PROGGED 85H TEMPS
BTWN -10C AND -12C. THESE TEMPS WITH NORTHWEST FLW WL SUPPORT
HIGHS U20S/L30S MTNS TO UPPER 30S TO LOWER 40S VALLEYS...WITH
READINGS NEAR VSF AT 45F ON WEDS. EXPECTING VERY COLD TEMPS ON
WEDS NIGHT INTO THURSDAY WITH A COUPLE OF RECORD LOW TEMPS
POSSIBLE...ESPECIALLY AT MSS. THE RECORD LOW AT MSS IS 23F AND 18F
AT BTV/MPV...THINKING AROUND 20F AT MSS/MPV AND PROBABLY THE MID 20S AT
BTV. SEVERAL OF THE COLDER MTN VALLEYS WL PROBABLY DROP INTO THE
MID/UPPER TEENS BY THURS MORNING. SFC HIGH PRES SHIFTS INTO
NORTHERN NEW ENGLAND ON THURS INTO FRIDAY WITH A SLOW WARMING
TREND ANTICIPATED. PROGGED 85H TEMPS BTWN -2C AND -4C ON THURS
SUPPORT HIGHS BACK INTO THE 40S MTNS AND 50S VALLEYS WITH ANOTHER
4 TO 6 DEGREES WARMER ON FRIDAY. THE NEXT CHC FOR SHOWERS WL BE
SAT AND SUNDAY OF NEXT WEEKEND. STILL PLENTY OF UNCERTAINTY ON
TIMING OF SYSTEM...MAGNITUDE OF MID/UPPER LVL TROF...AND TRACK OF
SFC LOW PRES. BOTH GFS/ECMWF SHOW THE POTENTIAL FOR SHOWERS...BUT
DISAGREE ON STRENGTH OF CLOSED 5H/7H CIRCULATION AND AMOUNT OF
INTERACTION WITH SOUTHERN STREAM ENERGY/MOISTURE...ESPECIALLY ON
SUNDAY. GFS IS MUCH STRONGER WITH NORTHERN STREAM ENERGY AND
DEVELOPMENT OF DEEP TROF...WHILE ECMWF SHOWS MOST OF THE
ENERGY/MOISTURE STAYING SOUTH OF OUR CWA AND MUCH WEAK SFC COLD
FRNT AND NORTHERN STREAM S/W. WL MENTION CHC POPS ATTM WITH NEAR
NORMAL TEMPS AND FINE TUNE AS EVENT BECOMES CLOSER.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THROUGH 00Z TUESDAY...WAVY WARM FRONT WITH ASSOCIATED NORTHEAST-
MOVING SHOWERS/EMBEDDED THUNDER ACROSS OTTAWA VALLEY/WESTERN EDGE
OF SAINT LAWRENCE VALLEY. EXPECT SHOWERS TO AFFECT MSS THROUGH
05Z. CAN'T RULE OUT ISOLATED THUNDER HERE AS WELL. GUIDANCE
APPEARS TO BE OVERDOING LOW CEILINGS GIVEN BOTH THE OVERALL
SYNOPTIC PATTERN OF BUILDING HEIGHTS ALOFT AS WELL AS EVIDENCE IN
UPSTREAM OBS WHICH SHOW MVFR/IFR CEILINGS REMAINING ON THE COLD
SIDE OF THE BOUNDARY. THUS HAVE OPTED FOR PRIMARILY VFR CONDITIONS
OVERNIGHT FOR THE REST OF THE TAFS. ONE EXCEPTION IS AT LEAST MVFR
VISIBILITY MIST IN AREAS WHERE WINDS DECOUPLE AND/OR SHOWERS
DEVELOP OVERNIGHT. THIS POTENTIAL MOST LIKELY AT SLK AND ALSO AT
MSS. WINDS TO OTHERWISE REMAIN SOUTH AROUND 10-12 KTS. STILL
CONTENDING WITH AREAS OF LLWS AT MSS GIVEN PERSISTENT NE WINDS
THERE SHIFTING TO SSW 35-40 KTS AT 2KFT PER TYX VAD.

EXPECT VFR CONDITIONS FOR MONDAY WITH GUSTY SOUTH/SOUTHWEST WINDS
PARTICULARLY AT MSS. GUSTS COULD REACH UP TO 30 KTS THERE. COLD
FRONT APPROACHES MSS LATE IN THE PERIOD WITH VCSH INDICATED THERE
AFTER 20Z...BUT OTHERWISE LOOK FOR LOWERING CEILINGS DURING THAT
SAME PERIOD OF TIME FOR THE REST OF THE TAFS.

OUTLOOK 00Z TUESDAY THROUGH THURSDAY... A SLOW MOVING COLD FRNT
APPROACHES OUR TAF SITES BY 12Z TUESDAY WITH OCCASIONAL SHOWERS
DEVELOPING...ALONG WITH THE POTENTIAL FOR A FEW EMBEDDED LOW TOP
THUNDERSTORMS. IN ADDITION...GUSTY OUTFLOW WINDS WL BE POSSIBLE
ASSOCIATED WITH THE LINE OF SHOWERS...WITH A SHARP WIND SHIFT TO
THE WEST/NORTHWEST EXPECTED BTWN 15Z-21Z TUESDAY ACRS OUR TAF
SITES. VFR WITH MVFR CONDITIONS ARE LIKELY WITH THE FROPA PRECIP.
CANNOT RULE OUT A 15 TO 30 MINUTE PERIOD OF IFR IN THE HEAVIEST
CONVECTION SHOWERS WITH VIS <3SM. RAIN CHANGES TO SNOW SHOWERS BY
21Z AT MSS/SLK AND BY 00Z WEDS AT PBG/BTV/MPV/RUT WITH A PERIOD OF
IFR VIS/CIGS POSSIBLE ON TUES EVENING. SFC HIGH PRES WITH CLRING
EXPECTED ON WEDS INTO THURSDAY.

&&

.HYDROLOGY...
AS OF 424 PM EDT SUNDAY...FLOOD WATCH CONTINUES FOR THE ENTIRE
FORECAST AREA THROUGH WEDNESDAY EVENING FOR EXPECTED RAINFALL AND
WIDESPREAD SNOWMELT. RIVERS AND STREAMS CONTINUE TO RUN SEASONABLY
HIGH AS OF MID-AFTERNOON AS THIS MORNING'S RAINFALL AND CONTINUED
MODEST SNOWMELT CONTRIBUTE TO SURFACE RUNOFF. WHILE SOME MINOR
LOWLAND FLOODING WILL CONTINUE THROUGH MONDAY NIGHT...THE PRIMARY
FOCUS FOR MORE WIDESPREAD FLOODING WILL OCCUR TUESDAY AFTERNOON
INTO WEDNESDAY MORNING DUE TO THE COMBINATION OF VERY MILD
TEMPERATURES AND HEAVIER RAINFALL. AT THIS TIME...BASIN-AVG QPF
WILL GENERALLY RANGE FROM 1 TO 1.5 INCHES DURING THE MONDAY NIGHT
THROUGH TUESDAY EVENING TIME FRAME. WHILE NOT EXCESSIVELY
HEAVY...THESE RAINFALL AMOUNTS ALONG WITH CONTINUED SNOWMELT
SHOULD BE MORE THAN ENOUGH TO PRODUCE SHARP RISES ON MOST AREA
STREAMS AND RIVERS...IN SOME CASES INTO MINOR FLOOD BY TUESDAY
AFTERNOON INTO TUESDAY NIGHT.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ001>012-016>019.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ026>031-034-035-
     087.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/WGH
SHORT TERM...JMG
LONG TERM...TABER
AVIATION...TABER/LOCONTO
HYDROLOGY...JMG
Hazardous weather outlook, Apr 13, 3:37 AM EDT, 17 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
337 AM EDT SUN APR 13 2014

NYZ026>031-034-035-087-VTZ001>012-016>019-140745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
337 AM EDT SUN APR 13 2014

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:28 PM EDTSpecial Weather StatementBTVSt. Lawrence77 min
Apr 14, 2:53 PM EDTWind AdvisoryBTVClinton, Essex21 hr
Apr 14, 5:36 PM EDTRiver Flood WarningBTVClinton, Essex47 hr

Nearby

River Flood Warnings in New York, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.